Stop itching, please!
April 1, 2011 6:55 PM Subscribe
Embarrassing question about stuff going on with my lady parts. Probably NSFW. Apologies in advance for the following grossness within.
posted by anonymous to health & fitness (34 answers total) 1 user marked this as a favorite
I am a 27 yr. old married female in a monogamous relationship with a man. I am on Tilia FE (the pill) and have been for close to six years with no problems. I am experiencing some itching and irritation outside of the vagina. There is no itching inside whatsoever. It's all external; itching and irritation seems to be contained to the creases where the outside of the vagina meets my thighs, as well around the backside of my legs where my butt meets my thighs, all in very close, extremely unsettling proximity to my lady parts. The itching is so bad that sometimes a rash develops. Itching seems to be most intense while taking a bath. I sometimes use bubble bath, but not all the time, and have recently used lavender-scented epsom salt, but will not be using it again. There is absolutely no pain or discomfort during sex or urination. My husband has had no issues.
Special snowflake part: I have no health insurance to have this checked out by a gynecologist. I've had common yeast infections before, but the change in discharge leads me to believe that this is not the case this time around.
I have used Cortizone (which the label says is safe for use in the genital area) in the affected area when I though it was just a normal rash, but I have not used it regularly since I have had lingering discomfort for almost 3 months.
Possible irritation: I am an artist and have been using moulding plaster regularly as I have been preparing work for an exhibition. Plaster has been known to cause skin irritation in some people. Plaster use has cut down considerably now that I am approaching my show date.
What could this possibly be, and can it be treated with OTC medication?
Thanks, and again, I'm sorry for the grossness of this topic.